# SDR DALA2020011740358

- Difficulty date: January 13, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,449 hours, 22,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT BETWEEN BS 1500 TO 1520, RBL 11.40 IN THE AFT CARGO BAY. REPAIRED IAW SRM 53-00-53-2R-1, REPAIR 1.
